Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

buspar added

so recently my biggest problem has been my EXTREME anxiety that has gone left hanging in the air after ive been taking 100 mgs of wellbutrin twice a day. ive always been taking ssri's so in a way they kinda both helped me with the depression/anxiety thing in general. it wasnt until a couple months after being on wellbutrin that i found out that it has no connection to help with anxiety & it is simply used for severe depression. which makes TOTAL sense cuz ive taken about 4 or 5 differerent meds since i tried changing off the 100 mgs of zoloft i had been on for a while & its the only thing thats kept me sane & not ultra-sensitive (zoloft DID do wonders for me but i had really bad night sweats & the heat was UNBEARABLE. i live in florida so i would be drenched in sweat all on the lineing of my hair just from the 5 min walk from one building to another in high school).
ive recently (since thursday) been put on Buspar 15 mgs a day twice a day. for now only taking 7.5 mgs at a time for the first 2 weeks then up to 15. im told its one of those keep taking consistantly to see the effects kinda meds, & my pharmacy tech teacher said she hasnt heard anything bad about it really. but its the first time ive actually been put on some form of anti-anxiety agent...which is probably what i ultimately needed. especially since it was previously suggested by some of you in another post i had. my biggest problem ive endured with medications is the potency or lack of potency. like when i took celexa & prozac..i felt nothing, absolutley nothing, like i wasnt taking any medication. but when i took the lexapro 10 mgs my brain was like leaking with manic emotion. (i used this as an example cuz i know most small pills are the really potent ones & it surely was tiny)
my dr doesnt believe i have add or bipolar (which were 2 many mentioned things) she thinks...all these different diagnosis people keep giving me all come from the anxiety...the depression..the figityness...not being able to stay still...interupting people all the time..forgetting things..trying to focus too hard on paying attention that i end up being even more unaware...if that makes sense..that used to be my big problem with driving.
im glad im able to forgot my add on of med enough not to let it be a mind over matter thing for me..but im REALLY hoping some good comes out of this cuz im almost halfway through with my program at school...& im afraid of being left behind & not finishing on time
2 Responses
1310974 tn?1273633536
Wellbutrin upped my anxiety level.  Have you tried any SSNRIs, like Effexor, Cymbalta, or Pristiq?  (Those are the only ones that are out in the US as far as I know.)  Those worked well to combat both my depression and anxiety.
Avatar universal
I did take effexor xr but it was kinda like with the celexa & prozac..i did have uncomfortable pressure against my chest every night (i took it every night before bed) so I figured it was making my anxiety worse. I've messed around with quite a few meds.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.